Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On reflection of singularities of harmonic functions corresponding to the boundary condition ${{\partial u} \mathord{\left/ {\vphantom {{\partial u} {\partial n + au}}} \right. \kern-\nulldelimiterspace} {\partial n + au}} = 0$


Author: Hillel Poritsky
Journal: Bull. Amer. Math. Soc. 43 (1937), 873-884
Part II: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 443--448
Part III: Bull. Amer. Math. Soc., Volume 44, Number 10 (1938), 723--725
MathSciNet review: 1563652
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06673-0